TOREX COLD AND FLU SYRUP



COMPOSITION:

Each 5 ml contains:
Cetirizine Hydrochloride I.P. 2.5 mg
Phenylephrine Hydrochloride I.P. 2.5 mg
Paracetamol I.P. 125 mg
Zinc Gluconate U.S.P. 7.5 mg
 
DESCRIPTION:
Cetirizine, a piperazine derivative is an antihistamine; Paracetamol is a para-aminophenol derivative, produces antipyresis by acting on the hypothalamic heat regulating center and analgesia by elevating the pain threshold. Phenylephrine Hydrochloride is a selective α1-adrenergic receptor agonist used as a decongestant. Zinc is essential for increasing immunity against infections.
 
MECHANISM OF ACTION:
Cetirizine hydrochloride is a non-sedating anti-histamine with a potent antiallergic action. Its principal effects are mediated via selective inhibition of peripheral H1 receptors. Phenylephrine constricts the blood vessels in the nasal mucous membranes and allows the air passages to open up. The majority of the sympathomimetic action is due to direct stimulation of the adrenoceptors. Paracetamol works by blocking the action of a substance in the body called cyclo-oxygenase. Cyclo-oxygenase is involved in the production of  prostaglandins (chemicals in the body) which cause pain, swelling and inflammation.
 
INDICATIONS:
Indicated for relief from symtoms of common cold, sneezing, runny nose, sore throat pain.
 
CONTRAINDICATIONS:
Hypersensitivity to any ingredient of the product.
 
SIDE EFFECTS:
Headache, dizziness, nausea, palpitations, restlessness.
 
DOSAGE:
As directed by the physician.
 
CAUTION:
Overdosage of paracetamol can cause liver damage.
 
STORAGE:
Keep away from children.
Store in a cool, dry place. Protect from light.
 
PRESENTATION: 60 ml bottle